# SDR CA060615006

- Difficulty date: June 14, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Aircraft time: 6,869 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: M4612BFG
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING GROUND OPERATION THE PILOT FELT A "CLUNK" IN THE RUDDER SYSTEM WHILE OPERATING THE SERA SYSTEM.  MAINTENANCE CREWS INVESTIGATED AND FOUND THE SERA LOCK ACTUATOR ROD END HAD BROKEN.  THE ROD END WAS REPLACED, THE SYSTEM WAS FUNCTION CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
